MAUDE Adverse Event Report: HOLOGIC, INC. HORIZON; DENSITOMETER, BONE

HOLOGIC, INC. HORIZON; DENSITOMETER, BONE
Model Number HORIZON-W
Medical Device Problem Codes Poor Quality Image (1408); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after they were getting errors during a scan, causing the patient to be re-exposed.It was determined that the detector needed to be replaced.Once this was done the system is working as intended.

Brand Name
HORIZON
Common Device Name
DENSITOMETER, BONE
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7052987
Report Number1220984-2017-00207
Device Sequence Number16160397
Product Code KGI
UDI-Device Identifier15420045505834
UDI-Public15420045505834
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
KO23398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Respiratory Therapist
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberHORIZON-W
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1